# SDR SWIA201642847

- Difficulty date: October 25, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R FROM BS 310 TO 333 CORRODED OUT OF LIMITS.  REPLACED THE STRINGER IAW EA.  PERFORMED PRESSURE & LEAK CHECK IAW AMM. NO LEAKS NOTED. NO DEFECTS NOTED.
